2017
Том 69
№ 9

All Issues

An application of a method of N. N. Bogolyubov for solving a nonregular discontinuous calculus of variations problem

Morozov S. F., Petrov V. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 28 (1976), no. 4, pp 416-418.

Citation Example: Morozov S. F., Petrov V. V. An application of a method of N. N. Bogolyubov for solving a nonregular discontinuous calculus of variations problem // Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 537–540.

Full text